hate me. We have always been very close. Could this behavior be a side effect.
He needs to get professional help asap. A rehab or detox even a Methadone clinic as most of them now prescribe suboxone (Buprenorphene).
Buprenorphene is a strong partial antagonist opiate and is usually used to control opiate addiction by stopping withdrawls and blocking cravings thereby letting the addict get their life back on track. It also allows the brain and body to slowly revert back to it's pre-addiction state.
This reaction that he's having is from not taking the medication properly which happens when people think they know what they are doing or think that their drug dealer is a pharmacist. This is why he needs to get professional help right away.....Good luck..Dave
I guess it's possible if he was taking some crazy insane dose. But I've never heard of anyone becoming violent while taking suboxone who wasn't already a violent person before the suboxone. He's surely has anger problems already? If not I would try to find out how much he is taking.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 2 answers
Posted 16 Feb 2011 • 2 answers
Posted 19 Jan 2012 • 2 answers
Posted 12 Apr 2015 • 1 answer
Posted 14 May 2015 • 2 answers